# SDR USAA2009071791870

- Difficulty date: June 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON LEFT WING REAR SPAR UPPER CHORD AT RSS224.14, WBL 157.  REPAIRED LEFT WING REAR SPAR UPPER CHORD AT RSS224.14, WBL 157 IAW US AIRWAY EA 132503.
